# SDR QXEA2017100600602

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FLANGES ON FWD SIDE OF FRAME, FS 1.000 BETWEEN ON STRINGERS 31 & 33R.  BLENDED CORROSION IAW SRM 51-21-00.  COMPLIED WITH ET & UT INSPECTION IAW NDTM 51-00-06 & 51-00-04. NO DEFECTS NOTED. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00. COMPLIED WITH RD84-53-8471. R & R THE FRAME SPLICE IAW SRM 51-40-07,  RD84-53-8471, ISSUE 2. C/W ET INSP PER RD84-53-8471 ISSUE 2. NO DEFECTS NOTED. LOCATED & DRILLED REPAIR SPLICE COMMON TO STR 28 REF RD84-53-8471. LOCATED & DRILLED REPAIR STRAP COMMON TO STR28R REF RD84-53-8471 ISSUE 2. REF SRM 51-42-05 & INSTALLED SPLICE & STRAP COMMON TO STR 28S X 1.0 APPROX IAWRD84-53-8471 REV 2006-08.INSTALLED STRAP COMMON TO STR33 X 1.0 REF SRM 51-42-05. RESTORED FINISH PER SRM 51-25-10, 51-25-15.
